# SDR AALA202507145857

- Difficulty date: June 24, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,960 hours, 15,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500 TO BS 500I AT LBL 36. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
